# SDR DJFA2007042

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N902LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145495
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TRIP NR 1162348 CREW REPORTED BURNING ODOR IN THE CABIN.  THE ODOR EVENTUALLY REACHED THE COCKPIT.  SEVERAL PASSENGERS AND THE COPILOT ALSO REPORTED HEADACHES.  THE AIRCRAFT WAS DIVERTED TO MBPV.  ON DESCENT THE ACM WAS SWITCHED TO THE APU AND THE ODOR WENT AWAY.  MAINTENANCE PLACED THE ACM ON MEL.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RELEASED WITH NO FURTHER EVENTS.
